# SDR ABXA040044

- Difficulty date: January 13, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 40,034 hours, 42,799 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910134143
- Condition: Corroded
- Location: Lt T/E Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP INBOARD UPPER SKIN SURFACE CORRODED BEYOND LIMITS.  REPLACED SKIN ON LEFT FLAP INBOARD UPPER SKIN SURFACE IAW DC-9 SRM.
